Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term-II

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)1371-1381
Number of pages11
JournalNonlinear Analysis
Volume11
Issue number12
DOIs
Publication statusPublished - Jan 1 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

@article{63f5604cae984877a32eec85cee58065,
title = "Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term-II",
author = "Milani, {Albert J.}",
year = "1987",
month = "1",
day = "1",
doi = "10.1016/0362-546X(87)90089-7",
language = "English",
volume = "11",
pages = "1371--1381",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "12",

}

TY - JOUR

T1 - Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term-II

AU - Milani, Albert J.

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=38249033755&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249033755&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(87)90089-7

DO - 10.1016/0362-546X(87)90089-7

M3 - Article

AN - SCOPUS:38249033755

VL - 11

SP - 1371

EP - 1381

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 12

ER -